# SDR SWAA2023040712727

- Difficulty date: March 5, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 65,970 hours, 39,056 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL #242AF DELAMINATED. REPLACE CABIN FLOOR PANEL #242AF DELAMINATED<[01] REMOVED PANEL #242AF PER SRM 51-40-02;[02] RECEIVED NEW PANEL #242AF;[03] VERIFIED STEPS 1; 2  OK TO INSTALL NEW PANEL;[04] INSTALLED PANEL #242AF PER SRM 51-40-02;[05] VERIFIED STEP 4
